# SDR DALA2016030701693

- Difficulty date: March 5, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N993DL
- Make and model: Doug MD-88
- Aircraft serial: 53345
- Aircraft time: 63,480 hours, 45,809 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON COUNTERSINK AND SETTLEMENT AREA OF WING ACCESS PLATE NR 2302C. CORROSION WAS REMOVED, MEASURED SETTLEMENT AREA WAS ACOMPLISHED ORIGINAL THICKNESS IS .172" THEREFORE IT IS WITHIN LIMITS, COUNTERSINKS WERE MEASURED AND MAXIMUM DIAMETER  ALLOWABLE IS .660" AND WAS FOUND COUNTERSINK OUT OF LIMITS MEASURE .672" THEREFORE HOLE AND COUNTERSINK WERE REWORKED AND MEASURED WITH ID .4435" COUNTERSINK .730", BUSHING WAS FABRICATED WITH OD .4445" AND COUNTERSINK .728" AREAS AND BUSHING WERE TREATED AND BUSHING WAS INSTALLED IAW SRM 51-22-2A COND II.
